# SDR USAABB01066

- Difficulty date: July 18, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Engine: Ge CF680C2B2
- System (JASC): 7324 · Fuel Divider
- Part: Manifold
- Part number: 1303M31G12
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, X
- Precautionary procedure: C

## Discrepancy

PIT - FLT 48 - ON TAKEOFF ROLL IN PIT, THE LEFT ENGINE REACHED 80 PERCENT N1 AND THEN FAILED.  THE TAKEOFF WAS ABORTED AT 60 KNOTS.  THE FLIGHT RETURNED TO THE GATE, WHERE IT WAS NOTED THAT FUEL WAS LEAKING FROM THE LEFT ENGINE.  MAINTENANCE FOUND A FUEL PRESSURE MANIFOLD FAILED (FRACTURED AT THE B-NUT) FOR THE FUEL NOZZLE IN THE 9:30 POSITION (ALF).  (M)
